# SDR NSVA2010142

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 5,558 hours, 5,441 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NUMBER 2 BLEED HOT LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAXIED OFF THE RUNWAY, RAN CHECKLIST AND CHECKED WITH MAINTENANCE.  ALL INDICATIONS WENT BACK TO NORMAL AND REQUESTED TO GO BACK IN SEQUENCE.
